$\epsilon$-entropy and discrete analogues of classes of entire analytic functions
Diskretnyj analiz i issledovanie operacij, Tome 3 (1996) no. 2, pp. 3-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1996_3_2_a0,
author = {G. G. Amanzhaev},
title = {$\epsilon$-entropy and discrete analogues of classes of entire analytic functions},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {3--14},
year = {1996},
volume = {3},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1996_3_2_a0/}
}
G. G. Amanzhaev. $\epsilon$-entropy and discrete analogues of classes of entire analytic functions. Diskretnyj analiz i issledovanie operacij, Tome 3 (1996) no. 2, pp. 3-14. http://geodesic.mathdoc.fr/item/DA_1996_3_2_a0/